Alert archive / New Jersey / Special Marine Warnings in 2007

Special Marine Warning 43, NWS Philadelphia/Mount Holly

August 17, 2007

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 17, 2007, 3:59 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 17, 2007, 3:59 PM EDT (19:59 UTC)
Expired
Aug 17, 2007, 6:00 PM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 17, 2:12 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 17, 2:12 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
212 PM EDT FRI AUG 17 2007

.SYNOPSIS...
A COLD FRONT ACROSS SOUTHEASTERN PENNSYLVANIA AND SOUTHERN NEW JERSEY
MAY TRY AND LIFT BACK NORTHWARD SOME THROUGH THE REST OF THIS
AFTERNOON. LOW PRESSURE ALOFT, IN THE FORM OF A MID LEVEL TROF, WILL
PUSH ACROSS THE NORTHEASTERN STATES TONIGHT. AS THIS OCCURS, OUR
PESKY SURFACE FRONT WILL BE PUSHED OFFSHORE. CANADIAN HIGH PRESSURE
WILL THEN BUILD ACROSS THE NORTHERN MID ATLANTIC ON SATURDAY AND
BEGIN TO DRIFT OFF THE COAST ON SUNDAY. THIS WILL ALLOW A WARM FRONT
TO APPROACH US FROM THE SOUTHWEST ON SUNDAY NIGHT. AT THE MOMENT, IT
APPEARS THIS FRONTAL BOUNDARY WILL REMAIN ACROSS OR IN THE VICINITY
OF OUR AREA THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN UPDATE HAS BEEN ISSUED FOR SEVERE THUNDERSTORM WATCH 612, WHICH
IS EFFECT FOR A GOOD PART OF THE CWA UNTIL 8 PM. A COLD FRONT
DROPPED INTO OUR AREA EARLY THIS MORNING AND HAS STALLED THIS
AFTERNOON, WITH SIGNS OF IT TRYING TO RETREAT BACK NORTHWARD. THIS
IS EVIDENT IN THE WINDS BECOMING MORE SOUTHERLY ACROSS MOST OF THE
AREA AND DEW POINTS ON THEIR WAY UPWARD AFTER A QUICK DROP EARLIER
NORTH AND EAST OF PHILADELPHIA. A SHORT WAVE TROUGH IS APPROACHING
THE AREA THIS AFTERNOON AND WILL MOVE ACROSS THE CWA TONIGHT. THE
AIR MASS CONTINUES TO DESTABILIZE ACROSS EASTERN PENNSYLVANIA AS
VEERING SURFACE WINDS ADVECT HIGHER MOISTURE CONTENT AIR
NORTHEASTWARD AHEAD OF A WEAK SURFACE LOW, LEADING TO MLCAPE OF
1000-1500 J/KG. STRONG WESTERLY MID LEVEL WINDS ARE CONTRIBUTING TO
DEEP LAYER SHEAR OF 40 TO 50 KNOTS, WHICH IS SUPPORTIVE OF SEVERE
STORMS INCLUDING ISOLATED SUPERCELLS. STORMS MAKING THEIR WAY INTO
THE WESTERN PART OF OUR CWA HAVE BEEN SHOWING SOME ROTATION ON
DOPPLER RADAR VELOCITY DATA. LCL HEIGHTS MAY BE A BIT TO HIGH DUE TO
A FAIRLY DECENT TEMPERATURE-DEW POINT SPREAD, HOWEVER AN ISOLATED
TORNADO IS POSSIBLE AS STORMS MAY TEND TO TURN MORE SOUTHEASTWARD
AND ROTATION ALOFT COULD WORK ITS WAY DOWNWARD FOR A BRIEF TIME.
THE PRIMARY THREATS HOWEVER ARE HAIL AND DAMAGING WINDS. LOCALLY
HEAVY RAIN WILL ALSO ACCOMPANY THE STORMS. WE INCLUDED DAMAGING
WINDS, HEAVY RAIN, AND FREQUENT LIGHTNING IN THE GRIDDED DATABASE
AND TEXT FOR ALL ZONES INCLUDED IN THE SEVERE THUNDERSTORM WATCH.

WE MADE A FEW TWEAKS TO THE HOURLY GRIDS AS WELL BASED ON CURRENT
CONDITIONS, AND BUMPED UP THE POPS SOME ACROSS THE NORTHWEST ZONES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
AFTER THE FRONT GETS KICKED OUT OF HERE TONIGHT, REFRESHING CANADIAN
HIGH PRESSURE WILL SETTLE ACROSS THE REGION. PLENTY OF SUN CAN BE
EXPECTED ON SATURDAY WITH BELOW NORMAL TEMPERATURES AND LESS
HUMIDITY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
FOLLOWED HPC GUIDANCE. MOISTURE SLOWLY WORKS BACK INTO THE AREA FOR
LATE SUNDAY INTO NEXT WEEK AS A WARM FRONT SLOWLY ADVANCES INTO AND
EVENTUALLY THROUGH THE FORECAST AREA.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
WITH THE DRY AIR COMING DOWN FROM THE NORTH, THE ONLY TAF SITES
THAT MIGHT SEE A TSTM WOULD BE ILG/ACY/MIV, ALTHOUGH THERE IS
STILL A SLIM CHC OF SEEING ONE AT PHL/PNE. CURRENT FCST TAFS ARE
GENLY VFR AND IF TSTMS FORM, THE TAFS WILL BE UPDATED TO REFLECT
THEIR LOCATIONS AND EXPECTED MVMT. WINDS WILL BE LIGHT INTO THE
AFTN WITH SOME NE FLOW AT PHL/PNE/TTN DUE TO THE PIECE OF DRY AIR
THE CAME DOWN FROM NE NJ AND AS SUPPORTED BY MDCRS DATA AT PHL. AS
THE DAY PROGRESSES, I EXPECT THIS FLOW TO SHIFT MORE TO THE W OR
NW AS THE BLYR FLOW MIXES WITH WINDS FROM ALFT.

TONIGHT...VFR CONDITIONS WILL CONTINUED AS THE COOLER AIR FINALLY
SURGES INTO THE REGION.

HIGH PRESSURE IS EXPECTED TO BUILD DOWN FROM THE NORTHWEST FOR
THE WEEKEND. A FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE
SOUTHWEST EARLY IN THE NEW WEEK AND IT MAY BRING SOME PRECIP FOR
SUNDAY NIGHT THROUGH MONDAY NIGHT.

&&

.MARINE...
A COLD FRONT EXTENDED FROM NORTHERN NEW ENGLAND TO THE SOUTHERN
GREAT LAKES REGION DURING THE NIGHT.  THE FRONT WILL SINK TO THE
SOUTH AND IT SHOULD MOVE ACROSS THE COASTAL WATERS OF NEW JERSEY AND
DELAWARE TONIGHT.  UNTIL THAT TIME, A WEST TO SOUTHWEST WIND MAY
BACK TO THE SOUTH DURING THIS AFTERNOON BEFORE SHIFTING TO THE
NORTHWEST OR NORTH TONIGHT.  WIND SPEEDS ARE EXPECTED TO REMAIN IN
THE 10 TO 20 KNOT RANGE FOR THE MOST PART.

HIGH PRESSURE IS EXPECTED TO BUILD DOWN BEHIND THE FRONT FOR THE
WEEKEND.  A FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE
SOUTHWEST EARLY IN THE NEW WEEK RESULTING IN AN EAST TO SOUTHEAST
FLOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...RK/GORSE
NEAR TERM...GORSE
SHORT TERM...RK
LONG TERM...ZEV
AVIATION...RNS
MARINE...DI
Hazardous weather outlook, Aug 17, 2:24 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 PM EDT FRI AUG 17 2007

DEZ001-NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-181015-
NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
224 PM EDT FRI AUG 17 2007

...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING, WILL BE
LOCALLY SEVERE WITH DAMAGING WINDS AND HAIL. HEAVY RAIN WILL ALSO
ACCOMPANY ANY STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MDZ008-181015-
CECIL-
224 PM EDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING, COULD BE LOCALLY STRONG TO POSSIBLY SEVERE WITH GUSTY
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

NJZ013-014-016>027-181015-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
224 PM EDT FRI AUG 17 2007

...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING.
SOME STORMS COULD TURN LOCALLY SEVERE WITH DAMAGING WINDS AND
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-MDZ012-015-019-020-181015-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
224 PM EDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER
THIS AFTERNOON AND EVENING. SOME STORMS COULD TURN LOCALLY STRONG
TO PERHAPS SEVERE WITH STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ450>455-181015-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
224 PM EDT FRI AUG 17 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER
THIS AFTERNOON AND EVENING. SOME STORMS COULD TURN LOCALLY STRONG
TO SEVERE WITH STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ430-431-181015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
224 PM EDT FRI AUG 17 2007

...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   SMALL CRAFT ADVISORY.

ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER
THIS AFTERNOON AND EVENING. SOME STORMS COULD TURN LOCALLY STRONG
TO SEVERE WITH STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GORSE

In the hours before

Local storm report, Aug 17, 12:05 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND GST     2 SW TUCKERTON          39.58N 74.36W
08/16/2007  E55.00 MPH       OCEAN              NJ   NWS STORM SURVEY

            A METEOROLOGIST FROM THE NWS OFFICE IN MOUNT HOLLY NEW
            JERSEY CONDUCTED A SURVEY OF REPORTED DAMAGE DUE TO A
            THUNDERSTORM JUST OUTSIDE OF TUCKERTON EARLY THIS
            AFTERNOON. INITIAL REPORTS WERE OF A POSSIBLE BRIEF
            TORNADO, HOWEVER THE SURVEY CONCLUDED THAT STRAIGHT LINE
            THUNDERSTORM WINDS OCCURRED, WHICH WERE ESTIMATED AT 55
            MPH. THIS WIND DOWNED SOME SMALL TREE LIMBS AND POWER
            LINES IN THE AREA. WINDS GOT UNDERNEATH A GAZEBO AND
            PARTS OF THAT STRUCTURE BROUGHT DOWN SOME NEARBY WIRES.

1030 PM     TSTM WND DMG     OCEAN VIEW              38.54N 75.09W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            TREES DOWN.

1050 PM     TSTM WND DMG     GEORGETOWN              38.69N 75.39W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE GEORGETOWN AREA CAUSED BY TWO
            SEPARATE THUNDERSTORM CLUSTERS. DAMAGE WAS SUSTAINED
            BETWEEN 1050 PM AND 1130 PM.

1055 PM     TSTM WND DMG     DEWEY BEACH             38.70N 75.08W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            8 LARGE METAL UTILITY POLES DOWN JUST NORTH OF INDIAN
            RIVER INLET. EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT
            THESE POLES WERE SHEARED OFF SEVERAL FEET ABOVE THE
            GROUND.

1100 PM     LIGHTNING        GREENWOOD               38.81N 75.59W
08/16/2007                   SUSSEX             DE   LAW ENFORCEMENT

            LIGHTNING STRUCK A RESTAURANT IN GREENWOOD KNOCKING OUT
            POWER.

1100 PM     LIGHTNING        LEWES                   38.78N 75.15W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE IN LEWES, CAUSING CONSIDERABLE
            DAMAGE TO THE STRUCTURE.

1104 PM     TSTM WND DMG     LEWES                   38.78N 75.15W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            TREES DOWN.

1113 PM     TSTM WND DMG     REHOBOTH BEACH          38.72N 75.08W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            TREES DOWN.

1230 AM     HAIL             REHOBOTH BEACH          38.72N 75.08W
08/17/2007  E0.50 INCH       SUSSEX             DE   TRAINED SPOTTER

            HALF INCH HAIL WAS REPORTED IN REHOBOTH BEACH.

&&

GORSE
Special weather statement, Aug 17, 1:13 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT FRI AUG 17 2007

PAZ067-171845-
CHESTER-
113 PM EDT FRI AUG 17 2007

...STRONG THUNDERSTORMS HEADING TOWARD CHESTER COUNTY...

AT 110 PM NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
TO SEVERE THUNDERSTORMS OVER NORTHERN AND CENTRAL LANCASTER COUNTY
MOVING EAST AT APPROXIMATELY 20 MPH. WITH THIS FORWARD SPEED...THESE
THUNDERSTORMS WILL ENTER WESTERN PORTIONS OF CHESTER COUNTY BY 145
PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS. LIGHTNING CAN ALSO BE EXPECTED. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:JJM
Special weather statement, Aug 17, 1:43 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 PM EDT FRI AUG 17 2007

PAZ054-055-061-062-171945-
CARBON-LEHIGH-MONROE-NORTHAMPTON-
143 PM EDT FRI AUG 17 2007

...STRONG THUNDERSTORMS WILL AFFECT CARBON...LEHIGH...MONROE AND
NORTHAMPTON COUNTIES...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS 28 MILES SOUTHWEST OF WILKES-BARRE...MOVING EAST
AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR TRESCKOW...BEAVER MEADOWS
AROUND 200 PM...NESQUEHONING...LANSFORD AROUND 215 PM...AND
WEISSPORT AROUND 230 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:JJM
Local storm report, Aug 17, 3:02 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 PM EDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             BETHLEHEM               40.63N 75.37W
08/17/2007  M0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN BETHLEHEM.

0220 PM     HAIL             NESQUEHONING            40.86N 75.83W
08/17/2007  E1.75 INCH       CARBON             PA   EMERGENCY MNGR

            HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
            CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
            LOT AND DAMAGED CARS.

0240 PM     TSTM WND DMG     JIM THORPE              40.87N 75.74W
08/17/2007                   CARBON             PA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
            REPORT, HALF INCH HAIL WAS FALLING.

0242 PM     HAIL             LEHIGHTON               40.83N 75.72W
08/17/2007  M1.00 INCH       CARBON             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN LEIGHTON.

0250 PM     HAIL             PALMERTON               40.80N 75.62W
08/17/2007  E2.00 INCH       CARBON             PA   TRAINED SPOTTER

            2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.

&&

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 10:32 PM EDTSpecial Marine WarningPHI43 min
Aug 16, 11:12 PM EDTSpecial Marine WarningPHI63 min
Aug 16, 11:27 PM EDTSpecial Marine WarningPHI48 min
Aug 16, 11:36 PM EDTSpecial Marine WarningPHI39 min
Aug 17, 12:29 AM EDTSpecial Marine WarningPHI46 min
Aug 17, 2:20 PM EDTSevere Thunderstorm WarningPHIWarren70 min
Aug 17, 2:43 PM EDTSevere Thunderstorm WarningPHIHunterdon62 min
Aug 17, 3:05 PM EDTSevere Thunderstorm WarningPHIGloucester55 min
Aug 17, 3:17 PM EDTTornado WarningPHIWarren43 min
Aug 17, 3:20 PM EDTSevere Thunderstorm WarningPHISomerset55 min
Aug 17, 3:36 PM EDTSevere Thunderstorm WarningPHIMiddlesex69 min
Aug 17, 3:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris49 min
Aug 17, 4:09 PM EDTSevere Thunderstorm WarningPHICamden36 min
Aug 17, 4:11 PM EDTSevere Thunderstorm WarningPHIMonmouth49 min
Aug 17, 4:45 PM EDTSevere Thunderstorm WarningPHIWarren60 min
Aug 17, 5:17 PM EDTSevere Thunderstorm WarningPHIHunterdon58 min
Aug 17, 5:41 PM EDTSevere Thunderstorm WarningPHIMorris64 min
Aug 17, 5:46 PM EDTSevere Thunderstorm WarningPHISomerset59 min
Aug 17, 6:27 PM EDTSpecial Marine WarningPHI93 min
Aug 17, 6:40 PM EDTSevere Thunderstorm WarningPHIMonmouth35 min
Aug 17, 7:47 PM EDTSevere Thunderstorm WarningPHIMonmouth58 min
Aug 17, 1:48 PM EDTSevere Thunderstorm WarningPHIChester72 min
Aug 17, 2:07 PM EDTSevere Thunderstorm WarningPHICarbon68 min
Aug 17, 2:14 PM EDTTornado WarningPHIChester46 min
Aug 17, 2:19 PM EDTTornado WarningPHICarbon26 min
Aug 17, 2:36 PM EDTSevere Thunderstorm WarningPHIDelaware54 min
Aug 17, 2:41 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton79 min
Aug 17, 2:45 PM EDTTornado WarningPHICarbon, Northampton45 min
Aug 17, 2:54 PM EDTSevere Thunderstorm WarningPHILehigh66 min
Aug 17, 4:42 PM EDTSevere Thunderstorm WarningPHICarbon19 min
Aug 17, 4:51 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton43 min
Aug 17, 7:56 PM EDTSevere Thunderstorm WarningPHIMontgomery19 min
Aug 16, 10:16 PM EDTSevere Thunderstorm WarningPHISussex44 min
Aug 16, 10:20 PM EDTSevere Thunderstorm WarningPHISussex55 min
Aug 16, 10:54 PM EDTSevere Thunderstorm WarningPHISussex36 min
Aug 16, 11:31 PM EDTSevere Thunderstorm WarningPHISussex25 min
Aug 17, 12:26 AM EDTSevere Thunderstorm WarningPHISussex22 min

Nearby

Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.